# SDR HNAA2023031000071

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 48,768 hours, 45,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE OVER TEMP AMBER IND WITH ASSC EICAS MSG ON O/B R/H BRAKE AFTER T/O                                
FACT        11MAR23 12:24  R+R BRAKE CONTROL UNIT IAW EMB 145 MM 32-41-02 AS REQUIRED REF LP 280707 SEQ 3 FOR EVAL FLIGHT                               
FACT        11MAR23 14:27  EVAL FLIGHT SATISFACTORY
